Pseudoisotopy for some locally knotted simple arcs in $E^3$
Doklady Akademii Nauk, Tome 200 (1971) no. 1, pp. 21-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_1_a3,
author = {Liudmila Keldysh},
title = {Pseudoisotopy for some locally knotted simple arcs in $E^3$},
journal = {Doklady Akademii Nauk},
pages = {21--23},
year = {1971},
volume = {200},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_1_a3/}
}
Liudmila Keldysh. Pseudoisotopy for some locally knotted simple arcs in $E^3$. Doklady Akademii Nauk, Tome 200 (1971) no. 1, pp. 21-23. http://geodesic.mathdoc.fr/item/DAN_1971_200_1_a3/